# SDR R61A201712010898

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 27,945 hours, 21,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17007298603
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT 2 AREAS ON BEAM AT FRAME 12. REMOVED AND REPLACED THE BEAM IAW SRM 51-41-02, 51-43-03, AND 51-43-04.
